Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Bumps in patches on the arms, no itching or pus, clear fluid on squeezing. What is the remedy?

i have small bumps in aa few spots mainley on the arms not realy on the torso and they seam to be in patches apart for a few random ones they have been there for 5 days a chemest said that they may be bed bug bites or reaction to them as im traveling in india but i think it may be some thing else and the bumps are itchey and not realy pussy but if i skweaze a litle bit of clear puss comes out i hop you can healp
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for the query.

You might have developed folliculitis.

These are bacterial infections.

Treatment is with antibiotics but the choice of antibiotics should be based on culture and sensitivity tests on the pus obtained.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor